# SDR AALA201711019022

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 8,869 hours, 3,385 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: D5211013000299
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP STRIKER PLATE OF COCKPIT DOOR DOES NOT MAINTAIN ADEQUATE PRESSURE TO KEEP DOOR OPEN LIGHT EXTINGUISHED.  ADJUSTED DOOR HANDLE IAW AMM.
